# SDR DL764061048

- Difficulty date: December 21, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 21,276 hours, 7,008 cycles
- Engine: Ge CF680C2*
- Engine time: 14,527 hours, 9,732 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Part serial: P1027C
- Condition: Malfunctioned
- Location: Apu
- Part time: 14,527 hours, 9,732 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU AIR INOP FOR ENGINE START, RTB TO RESTART APU.  CONNECTED GROUND PWR.  CYCLED SWITCHES, RESTARTED APU, OPS  NORMAL.
